Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

How to cure folicultis between eyes which is still painful and watery after taking antibiotics?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
I have had antibiotics a week ago for foliciltis between eyes but still have painful watery eyes and head stuffy and painful
Posted Sat, 28 Dec 2013 in General Health
Answered by Dr. Dadapeer K 1 hour later
Brief Answer: It can be stye of the eye. Detailed Answer: Hello Welcome to health care magic I am Dr Dadapeer an ophthalmologist and I answer health problems related to eye. It seems from the history that you had folliculitis which was treated by antibiotics. But you are still complaining of watering of eyes associated with pain. Folliculitis is a common condition and treatment is by antibiotics and antiinflammatory drugs. It seems most probably you are having folliculitis of hair follicle of eye lash called as style or external hordeolum. The treatment is by hot compression over the swelling along with antibiotic eye drops and oral antiinflammatory drugs. If possible please do send a photograph of the involved eye so that I can advice you more accurately. Hope the information is helpful. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor